# SDR 2008UALA05508

- Difficulty date: August 28, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 28,906 hours, 6,430 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100133801
- Condition: Inoperative
- Location: Seat 36c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36C EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY, OP OK.
